MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3245
Medical Device Problem Codes High impedance (1291); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a fall, right-side stimulation was lost.Targeted pain pattern is bilateral back and legs.Lead diagnostics showed high impedances on contacts 5 and 6.Reprogramming was attempted to no avail.Surgical intervention may be undertaken to address this issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information indicated that surgical intervention was undertaken where in the lead was explanted and replaced.All contacts valid and patient has burst programming.

Brand Name
LAMITRODE 44C LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16280643
Report Number1627487-2023-00427
Device Sequence Number15071657
Product Code LGW
UDI-Device Identifier05414734402088
UDI-Public05414734402088
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Model Number3245
Device Catalogue Number3245
Device Lot Number3641758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG (1)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight91 KG